Hiroshima Mathematical Journal

Ideal boundary limit of discrete Dirichlet functions

Maretsugu Yamasaki

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 16, Number 2 (1986), 353-360.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206130433

Digital Object Identifier
doi:10.32917/hmj/1206130433

Mathematical Reviews number (MathSciNet)
MR855163

Zentralblatt MATH identifier
0604.31008

Subjects
Primary: 31C20: Discrete potential theory and numerical methods

Citation

Yamasaki, Maretsugu. Ideal boundary limit of discrete Dirichlet functions. Hiroshima Math. J. 16 (1986), no. 2, 353--360. doi:10.32917/hmj/1206130433. https://projecteuclid.org/euclid.hmj/1206130433


Export citation

References

  • [1] J. A. Clarkson, Uniformly convex spaces, Trans. Amer. Math. Soc. 40 (1936), 396-414.
  • [2] I. Ekeland and R. Temam, Convex analysis and variational problems, North-Holland American Elsevier, 1976.
  • [31 M. Glasner and R. Katz, Limits of Dirichlet finite functions along curves, Rockey Mountain J. Math. 12 (1982), 429-435.
  • [4] E. Hewitt and K. Stomberg, Real and abstract analysis, GTM 25, Springer-Verlag, New York-Heidelberg-Berlin, 1965.
  • [5] T. Kayano and M. Yamasaki, Boundary limit of discrete Dirichlet potentials, Hiroshima Math. J. 14 (1984), 401-406.
  • [6] F-Y. Maeda, Classification theory of nonlinear functional-harmonic spaces, ibid. 8 (1978), 335-369.
  • [7] M. Ohtsuka, Extremal length and precise functions in 3-spaces, Lecture Notes at Hiroshima Univ., 1973.
  • [8] C. Saltzer, Discrete potential and boundary value problems, Duke Math. J. 31 (1964), 299-320.
  • [9] M. Yamasaki, Extremum problems on an infinite network, Hiroshima Math. J. 5 (1975), 223-250.
  • [10] M. Yamasaki, Parabolic and hyperbolic infinite networks, ibid. 7 (1977), 135-146.
  • [11] M. Yamasaki, Discrete potentials on an infinite network, Mem. Fac. Sci. Shimane Univ. 13 (1979), 31^4.